# SDR 9719529933

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND ROWS 11, 12 AND 13 AISLE EMERGENCY LIGHTS WOULD NOT SHUT OFF.  WIRES TO SEAT TRACK WERE FOUND TO BE CHAFED.  REPAIRED WIRE AND REPOSITIONED INSIDE RACEWAY, OPERATIONAL CHECK NORMAL.
